A functional inequality on the boundary of static manifolds

Kwok Kun Kwong, Pengzi Miao

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

On the boundary of a compact Riemannian manifold (ω,g) whose metric g is static, we establish a functional inequality involving the static potential of (ω,g), the second fundamental form and the mean curvature of the boundary ∂ω respectively.

Original languageEnglish
Pages (from-to)687-696
Number of pages10
JournalAsian Journal of Mathematics
Volume21
Issue number4
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A functional inequality on the boundary of static manifolds'. Together they form a unique fingerprint.

Cite this